Bluelight

Thread: Does taking low doses of Loperamide prolong Kratom WD and how much is safe?

Results 1 to 7 of 7
  1. Collapse Details
    Does taking low doses of Loperamide prolong Kratom WD and how much is safe? 
    #1
    I'm only in minor Kratom WD and have never used loperamide before and I'm WELL aware of how dangerous abusing this stuff is in anything higher than prescribed dosage (I read no more than 4mgs per dose, no more than 8mgs per day in OTC use or 16mgs per day in prescription doses)....but I was just curious about maybe trying 4mgs and seeing if it had any effect on the Kratom WD if that is a safe amount.

    However, I'm kind of assuming that if it helps with opioid WD it could also be adding some opioid to the system and wouldn't that prolong Kratom WD and just be shooting yourself in the foot if you want it over as soon as possible??

    I know it doesn't cross the BBB except in high doses though...not sure what that means in regards to this...

    And what do people personally think is the highest safe amount to take?? (I'm assuming most agree with the label?)

    Would 4mgs (or even 2) even have any effect on mild Kratom WD at all? (I mean it's quite mild)

    And how long do the constipating effects of Loperamide last?
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Anyone?
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Moderator
    Basic Drug Discussion
    falsifiedhypothesi's Avatar
    Join Date
    Feb 2014
    Location
    Detroit MI
    Posts
    2,157
    I've never tried it for kratom withdrawal but i have tried doses from 6-24mg to treat opiate withdrawal. In my experience lope only really helps with diarrhea, and general opiate induced stomach and bowel discomfort, which for me are almost non existent anyway in kratom withdrawals.

    For me lope lasts about 12 hours. How much kratom were you taking that's causing you to withdrawal? Just curious, i've come off a 21-25 gram a day habit cold turkey and the withdrawals weren't fun but they weren't nearly as bad as i thought they'd be compared to withdrawals i've had from pharmaceutical opioids.

    Also even at 20mg lope started to feel a bit dirty and maybe it was placebo but the tachycardia from withdrawals seemed a little worse while taking it. Overall i personally wouldn't use it again unless my use gets out of control to a point where my withdrawals are at least twice as bad. I don't feel like lope is worth it for minor withdrawals.
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Bluelighter Rob27shred's Avatar
    Join Date
    Mar 2012
    Location
    The fucking Catalina wine mixer
    Posts
    139
    Lope is just too dangerous in the amounts needed for wd relief & I doubt it'll do much for wd relief at recommended doses. I agree with falsifiedhypothes, it really isn't worth it for mild wds. As far as if or how it could help with kratom wd I couldn't tell you, I don't have any experience with kratom. Although I would assume that it would give less relief to kratom wd since kratom hits so many different parts of your brain. I'm sure the opiate receptors it hits only play a partial role in the kratom wd at best.

    I know kicking is tough even when it's just a mild wd, but your best bet is to just hanging in there. Really if you think about, if lope were to give your relief it probably would be a small setback in the wd & extend it a little bit. Hope you start feeling better soon!
    Reply With Quote
     

  5. Collapse Details
     
    #5
    Quote Originally Posted by falsifiedhypothesi View Post
    I've never tried it for kratom withdrawal but i have tried doses from 6-24mg to treat opiate withdrawal. In my experience lope only really helps with diarrhea, and general opiate induced stomach and bowel discomfort, which for me are almost non existent anyway in kratom withdrawals.

    For me lope lasts about 12 hours. How much kratom were you taking that's causing you to withdrawal? Just curious, i've come off a 21-25 gram a day habit cold turkey and the withdrawals weren't fun but they weren't nearly as bad as i thought they'd be compared to withdrawals i've had from pharmaceutical opioids.

    Also even at 20mg lope started to feel a bit dirty and maybe it was placebo but the tachycardia from withdrawals seemed a little worse while taking it. Overall i personally wouldn't use it again unless my use gets out of control to a point where my withdrawals are at least twice as bad. I don't feel like lope is worth it for minor withdrawals.
    Then there's probably no point.

    I really only have extremely slight WD that will be gone in a few days.

    I broke one of my cardinal rules which is never to take it more than 4 days in a single week by taking it 5 days last week and paid for it a little.

    I only took it 3 days in a row at about 3-4 doses a day of 6-7 grams each.

    Before those 3 days of using I'd taken 2 days off and hadn't had WD, but had used 2 days in a row before that, nothing serious.

    Actually, before about 3 weeks ago I'd gone 44 days without using and back before December 28th I went over 11 months without using.

    I always stagger my days of usage and don't usually get much but I have 2 rules of never dosing 3 days in a row or more than 4 days in week and broke both so I just have the mild cold like symptoms of a little tiredness and runny nose.

    Unless it gets much worse (and I doubt it will, probably just a little worse at the most) it would still be 50% less than I've had at my worst which lasted 6 days.

    Now I'll go back down to 3 days a week (never in a row), and should have no WD.
    Reply With Quote
     

  6. Collapse Details
     
    #6
    Quote Originally Posted by Rob27shred View Post
    Lope is just too dangerous in the amounts needed for wd relief & I doubt it'll do much for wd relief at recommended doses. I agree with falsifiedhypothes, it really isn't worth it for mild wds. As far as if or how it could help with kratom wd I couldn't tell you, I don't have any experience with kratom. Although I would assume that it would give less relief to kratom wd since kratom hits so many different parts of your brain. I'm sure the opiate receptors it hits only play a partial role in the kratom wd at best.

    I know kicking is tough even when it's just a mild wd, but your best bet is to just hanging in there. Really if you think about, if lope were to give your relief it probably would be a small setback in the wd & extend it a little bit. Hope you start feeling better soon!
    Thanks.

    It's really not tough cause I only have the most minor habit from having used a few too many days last week, and I'm not actually kicking it, I just work on moderating my usage so I can both enjoy it and not have WD.

    I think of it as more of "Kratom hangover" than WD lol.

    I just have some classes tomorrow night and Thursday night and I don't want to start falling asleep in class cause sometimes it makes me tired, but I should be able to keep my eyes open with some effort lol.
    Reply With Quote
     

  7. Collapse Details
     
    #7
    I wouldnt suggest it at all.. You would have to take dangerous amounts and you will never get an relief from it. I would suggest just dosing kratem again but once a day until you can get back to track. I take kratem daily for almost 2 years and have gone into minor withdrawal from it. Its really rather safe compared to the alternatives. just be smart about it. and stay away from the loperamide. its just one of those things you shouldn't mess with for something as minor as this. good luck with everything and stay safe
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •